A Fixed Point Theorem for Contraction Type Mappings in Menger Spaces
Servet Kutukcu
American Journal of Applied Sciences, Volume 4, Issue 6, pp. 371–373 · doi.org/10.3844/ajassp.2007.371.373
Abstract
We proved a common fixed point theorem for a sequence of self maps satisfying a new contraction type condition in Menger spaces, results extended and generalize some known results in metric spaces and fuzzy metric spaces.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
Kutukcu, S. (2007). A Fixed Point Theorem for Contraction Type Mappings in Menger Spaces. American Journal of Applied Sciences, 4(6), 371–373. https://doi.org/10.3844/ajassp.2007.371.373
- Licence
- © Science Publications
- Issue
- Volume 4, Issue 6
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
